# SDR 95ZZZX1751

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hard O-Ring
- Location: Maint Part
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ON A PT6 ENGINE, FOUND A NEW O-RING PN MS9388115 CAME OUT OF PACKAGING UNUSEABLE DUE TO VERY HARD CONDITION.  O-RING PURCHASED FROM AVIALL ABOUT JUNE, 1994.
